MathSciNet Relay Station
MathSciNet bibliographic data
MR1503258 DML
Jacobson, Nathan Rational methods in the theory of Lie algebras. Ann. of Math. (2) 36 (1935), no. 4, 875–881.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement